# SDR ASAA2022111240784

- Difficulty date: November 12, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 129 hours, 41 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START. GROUNDED - YES. OBSERVING APU MDS DATA PAGE, APU ECU DOES NOT INITIALIZE WHEN EITHER APU SWITCH POSITIONED TO ON, OR WHEN MDS MAINT CTL APU SELECTED TO TEST. CYCLED APU ECU C/B, THEN NORMAL OPERATION RESTORED. ACCOMPLISHED APU OPERATIONAL TEST PER B737-9 AMM 49-11-00 WITH NO DEFECTS OBSERVED. NO MDS STATUS OR FAILURE MESSAGES PRESENT AT ANY TIME. ETOPS GROUND VERIFICATION SUCCESSFUL.
